Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF
Book Information:

Author: Hans J. Baues
Title: Obstruction theory on homotopy classification of maps
Additional book information: Lecture Notes in Math., vol. 628, Springer-Verlag, Berlin, Heidelberg, New York, 1977, xi + 387 pp.

Review Information:

Reviewer: Peter J. Hilton
Journal: Bull. Amer. Math. Soc. 1 (1979), 393-398
DOI: https://doi.org/10.1090/S0273-0979-1979-14612-3